Mathematics

College of Sciences

Works Published in 1975

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1975 journal article

Operator-valued inner functions analytic on the closed disc. II

Pacific Journal of Mathematics, 60(2), 37–49.

Sources: Crossref, ORCID
Added: October 25, 2020

1975 journal article

Linear operators for which T∗T and T + T∗ commute

Pacific Journal of Mathematics, 61(1), 53–57.

Source: Crossref
Added: October 25, 2020

1975 journal article

Continuity properties of the Drazin pseudoinverse

Linear Algebra and Its Applications, 10(1), 77–83.

By: S. Campbell & C. Meyer

Sources: Crossref, ORCID
Added: October 25, 2020

1975 journal article

EP Operators and Generalized Inverses

Canadian Mathematical Bulletin, 18(3), 327–333.

By: S. Campbell & C. Meyer

Sources: ORCID, Crossref
Added: August 18, 2019